Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain while swallowing. Took medication for migraine. Is the pain due to the medicine stuck in esophagus?

Hi Im 38 y/o and 3 days ago I took a pain reliever pill due to migraine and I felt like it goes to wrong pipe. its been almost a week now that I have pain when swallowing both water and food and I can say that the pill is still stuck somewhere else my esophagus or anywhere that I am alarmed how if goes into my lungs.need urgent help please. Do I need to see an emergency for my case. Thank you. Godbless.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I have gone through your mail as you said that you have taken medicine for migraine,and just after it you developed pain on swallowing,you are suspecting as tablet is either stuck in your food pipe or it has gone in wrong path as through airway to lung.After considering your complaints I would like to tell you that if your tablet was air passage than you should have very irritable cough leading to difficulty in breathing,difficulty in speaking,and you can't sleep comfortably at night,since you are not having any such symptoms thus it seems less likely that ingested tablet is in air passage.On the other hand if your tablet was stuck in food passage than you should always feel difficulty in swallowing in the form of some obstruction along with pain in swallowing anything.Now it will be better that you should contact your for your examination of throat and find out the cause of pain on swallowing and than only that may be managed.Thanks
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor